# SDR DL76L040756

- Difficulty date: August 11, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 35,324 hours, 5,585 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 211002939
- Part serial: 401342
- Condition: Overheated
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED BURNT SMELL FROM COCKPIT VENTS MOMENTARY AND EICAS MESSAGE LEFT RECIRC FAN WITH ASSOCIATED OFF LIGHT.  REPLACED LT RECIRC FAN PER M/M, REMOVED MCO/PLAC.
